An upper bound for the G.C.D. of two linear recurring sequences

Clemens Fuchs

Mathematica Slovaca (2003)

  • Volume: 53, Issue: 1, page 21-42
  • ISSN: 0139-9918

How to cite


Fuchs, Clemens. "An upper bound for the G.C.D. of two linear recurring sequences." Mathematica Slovaca 53.1 (2003): 21-42. <>.

author = {Fuchs, Clemens},
journal = {Mathematica Slovaca},
keywords = {estimation of gcd; linear recurring sequences},
language = {eng},
number = {1},
pages = {21-42},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {An upper bound for the G.C.D. of two linear recurring sequences},
url = {},
volume = {53},
year = {2003},

AU - Fuchs, Clemens
TI - An upper bound for the G.C.D. of two linear recurring sequences
JO - Mathematica Slovaca
PY - 2003
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 53
IS - 1
SP - 21
EP - 42
LA - eng
KW - estimation of gcd; linear recurring sequences
UR -
ER -


  1. BUGEAUD Y.-CORVAJA P.-ZANNIER U., An upper bound for the G.C.D. of a n - 1 and b n - 1 , Math. Z. (To appear). MR1953049
  2. CORVAJA P.-ZANNIER U., Diophantine equations with power sums and universal Hilbert sets, Indag. Math. (N.S.) 9 (1998), 317-332. (1998) Zbl0923.11103MR1692189
  3. CORVAJA P.-ZANNIER U., Finiteness of integral values for the ratio of two linear recurrences, Invent. Math. 149 (2002), 431-451. Zbl1026.11021MR1918678
  4. EVERTSE J.-H., An improvement of the Quantitative Subspace Theorem, Compositio Math. 101 (1996), 225-311. (1996) Zbl0856.11030MR1394517
  5. VAN DER POORTEN A. J., Some facts that should be better known, especially about rational functions, In: Number Theory and Applications. Proc. NATO ASI, Banff/Can. 1988. NATO ASI Ser., Ser. C 265, Kluwer Acad. Publ., Dordrecht, 1989, pp. 497-528. (1988) MR1123092
  6. VAN DER POORTEN A. J., Solution de la conjecture de Pisot sur le quotient de Hadamard de deux fractions rationnelles, C. R. Acad. Sci. Paris Ser. I Math. 306 (1998), 97-102. (1998) MR0929097
  7. SCHMIDT W. M., Diophantine Approximation, Lecture Notes in Math. 785, Springer Verlag, Berlin-Heidelberg-New York, 1980. (1980) Zbl0421.10019MR0568710
  8. SCHMIDT W. M., Diophantine Approximations and Diophantine Equations, Lecture Notes in Math. 1467, Springer Verlag, Berlin, 1991. (1991) Zbl0754.11020MR1176315
  9. SCHMIDT W. M., The zero multiplicity of linear recurrence sequences, Acta Math. 182 (1999), 243-282. (1999) Zbl0974.11013MR1710183

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.